# SDR UIEA2018011500066

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,687 hours, 17,701 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP  NO LOW PRESSURE LIGHT INDICATION OR ASSOCIATED EICAS WITH TANK EMPTY.  CLEANED CORROSION FROM CONNECTOR S-424.  OPS CHECKED IAW AMM 28-42-00.  NO DEFECTS NOTED.
